# SDR AALA202105309004

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N426AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10195
- Aircraft time: 1,157 hours, 305 cycles
- System (JASC): 3810 · Potable Water System
- Part: Drain Valve
- Part number: D05A00
- Condition: Leaking
- Location: Water Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WATER TANK WENT FROM FULL TO COMPLETELY EMPTY WITHIN 25 MIN OF TAKEOFF. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX  WHERE IT LANDED SAFELY WITHOUR FURTHER INCIDENT.REPLACED FORWARD DRAIN VALVE AND ACCOMPLISHED A SATISFACORY LEAK / OPERATIONAL CHECK PER AMM 38-14-41.
